MENU

You are here

Publications

Export 21 results:
Filters: First Letter Of Last Name is E  [Clear All Filters]
Journal Article
Eduati F, Di Camillo B, Toffolo G, Altafini C, De Palo G, Zampieri M. Adaptation as a genome-wide autoregulatory principle in the stress response of yeast. IET systems biology. 2011 Jul; 5(4):269-79 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5106
Dubrovin B, Elaeva M. On the critical behavior in nonlinear evolutionary PDEs with small viscocity. Russian Journal of Mathematical Physics. Volume 19, Issue 4, December 2012, Pages 449-460 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6465
Bertola M, Eynard B, Harnad J. Differential systems for biorthogonal polynomials appearing in 2-matrix models and the associated Riemann-Hilbert problem. Comm. Math. Phys. 2003 ;243:193–240.
Bertola M, Eynard B, Harnad J. Duality, biorthogonal polynomials and multi-matrix models. Comm. Math. Phys. 2002 ;229:73–120.
Bertola M, Eynard B, Kharnad D. The duality of spectral curves that arises in two-matrix models. Teoret. Mat. Fiz. 2003 ;134:32–45.
Bertola M, Eynard B. Mixed correlation functions of the two-matrix model. J. Phys. A. 2003 ;36:7733–7750.
Ebobisse F, Toader R. A note on the integral representation of functionals in the space SBD(O). Rend. Mat. Appl. 23 (2003) 189-201 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3064
Bertola M, Elias Rebelo JG, Grava T. Painlevé IV Critical Asymptotics for Orthogonal Polynomials in the Complex Plane. Symmetry, Integrability and Geometry. Methods and Applications. 2018 ;14.
Bertola M, Eynard B, Harnad J. Partition functions for matrix models and isomonodromic tau functions. J. Phys. A. 2003 ;36:3067–3083.
Bertola M, Eynard B. The PDEs of biorthogonal polynomials arising in the two-matrix model. Math. Phys. Anal. Geom. 2006 ;9:23–52.
Bertola M, El G, Tovbis A. Rogue waves in multiphase solutions of the focusing nonlinear Schrödinger equation. Proc. A. [Internet]. 2016 ;472:20160340, 12. Available from: http://dx.doi.org/10.1098/rspa.2016.0340
Bertola M, Eynard B, Harnad J. Semiclassical orthogonal polynomials, matrix models and isomonodromic tau functions. Comm. Math. Phys. 2006 ;263:401–437.
Enolski VZ, Grava T. Singular Z_N curves, Riemann-Hilbert problem and modular solutions of the Schlesinger equation. Int. Math. Res. Not. 2004, no. 32, 1619-1683 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2540
Dal Maso G, Ebobisse F, Ponsiglione M. A stability result for nonlinear Neumann problems under boundary variations. J.Math. Pures Appl. (9) 82 (2003) no.5 , 503 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1618
Antonini P, Buss A, Engel A, Siebenand T. Strong Novikov conjecture for low degree cohomology and exotic group C*-algebras. arXiv e-prints. 2019 :arXiv:1905.07730.
Ambrosetti A, Coti Zelati V, Ekeland I. Symmetry breaking in Hamiltonian systems. J. Differential Equations 67 (1987), no. 2, 165-184 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/409
Enolski VZ, Grava T. Thomae type formulae for singular Z_N curves. Lett. Math. Phys. 76 (2006) 187-214 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2125
Tikan A, Billet C, El G, Tovbis A, Bertola M, Sylvestre T, Gustave F, Randoux S, Genty G, Suret P, et al. Universality of the Peregrine Soliton in the Focusing Dynamics of the Cubic Nonlinear Schrödinger Equation. Phys. Rev. Lett. [Internet]. 2017 ;119:033901. Available from: https://link.aps.org/doi/10.1103/PhysRevLett.119.033901

Sign in